Xyrem and Muscle Spasms

Every new medication will solve one problem while causing another. Especially with a medication as strong as Xyrem, your body will need a few months to get used to it before the side effects stop. The most uncomfortable side effect I had were muscle spasms.

At the time, I didn’t know that’s what they even were. My jaw and lower back just felt knotted and tight and they distracted me all day during school. I couldn’t even sit up right during class because some days the pain was just that bad. After going maybe about two weeks like this, my dad somehow found ‘muscle spasms’ in the side effects listed under Xyrem. The funny thing was, this was sort of a side effect of another side effect.

Because Xyrem often suppresses your appetite for a few months when you first take it, this lack of calories actually causes muscle spasms. This seems very easy to fix, but when your appetite is gone, sometimes food is really unattractive.

Dink sports drinks (along with water) to give your body electrolytes, and EAT EAT EAT even though it’s hard! What helped for me was changing up my meals as often as possible, pick healthy foods with strong flavors to keep you wanting more.

 

 

 

5 thoughts on “Xyrem and Muscle Spasms

  1. You actually make it look so easy with your performance but I find this matter to be actually something which I think I would never comprehend. It seems too complicated and extremely broad for me. I’m looking forward for your next post, I’ll try to get the hang of it! 먹튀검증

  2. I am really impressed with your writing skills well with the layout for your weblog. Is that this a paid subject matter or did you modify it your self? Anyway stay up the nice high quality writing, it is rare to see a nice weblog like this one these days 정류장도메인

Leave a Reply to Вечные Cancel reply

Your email address will not be published. Required fields are marked *